# SDR USAA2012052500010

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 58,627 hours, 23,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FORWARD ENTRY AREA EXIT LIGHT COVER IS MISSING.  INSTALLED FWD ENTRY AREA EXIT LIGHT COVER LIGHT ALL CHECK GOOD.  OK FOR SERVICE.
